A strong global attractor for the 3D wave equation with displacement dependent damping

Khanmamedov A.

APPLIED MATHEMATICS LETTERS, vol.23, no.8, pp.928-934, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 8
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2010.04.013
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.928-934
  • Hacettepe University Affiliated: Yes


We prove that if the displacement coefficient of the damping of the 3D wave equation is a positive constant on the interval (-l, l), for large enough l > 0, then this equation has a strong global attractor in H(0)(1)(Omega) x L(2)(Omega). We also show that this attractor is a bounded subset of H(2)(Omega) boolean AND H(0)(1)(Omega) x H(0)(1)(Omega). (c) 2010 Elsevier Ltd. All rights reserved.